# SDR CA070426005

- Difficulty date: April 20, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: RD8457049
- Condition: Missing
- Location: Rt Ob Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER 30 MINS INTO FLIGHT, CREW REPORT AILERON MISMATCH, AP DISCONNECTED AND AILERON STUCK.  PILOT USED FORCE TO RELEASE AILERONS.  REST OF FLT SYSTEM, OPS NORMAL.  THIS WAS THE FIRST FLT OF THE DAY AND THE TEMP AT FL250 WAS -45 DEG C.  FOUND RT FLAP SEAL LOOSE, PART MISSING AND LT FLAP SEAL LOOSE. LT AND RT FLAP SEALS REPLACED. (TC NR 20070426005)
